# SDR 97ZZZM907

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: R10116000144
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP HAS A .5 INCH CRACK IN TOP SKIN 10 INCHES IN FROM OUTBOARD END ADN 3 INCHES UP FROM TRAILING EDGE.  STOP DRILLED CRACK AND PATCH IAW TO 1900-27-00-0001.  (M)
